MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FILTERWIRE EZ?; TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION

BOSTON SCIENTIFIC CORPORATION FILTERWIRE EZ?; TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION
Model Number H749201001900
Medical Device Problem Codes Difficult to Remove (1528); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that device difficult remove occurred.The target lesion was located in the internal carotid artery (stenosis of c1 segment of right internal carotid artery).A 190 cm filterwire was selected for use.During the procedure, the physician noted significant resistance while retracting the filterwire.The filterwire was then smoothly inserted into the body along the long sheath and advanced to the lesion site.The filterwire was slowly delivered to the distal end of the c2 segment to prepare for deployment, however, it was found that the filterwire body could not expand all the time, and repeated attempts failed.The delivery sheath was subsequently withdrawn from the body, and the delivery guidewire was advanced externally.After repeated advancing of the delivery guide wire, the filterwire body was finally pushed out and the physician use the recovery sheath to deploy the filterwire.The filterwire was inserted into the recovery sheath, which was advanced to the y-valve for delivery.Although the device was positioned, the filterwire body still did not expand, and the recovery sheath could not be withdrawn.The recovery sheath and filterwire were removed together from the body and the procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).Investigation results: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause traced to device design.
 
Event or Problem Description

Brand Name
FILTERWIRE EZ?
Common Device Name
TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24747627
Report Number2124215-2026-17696
Device Sequence Number21018744
Product Code NFA
UDI-Device Identifier08714729470854
UDI-Public(01)08714729470854(17)270115(10)35635711
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K063313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749201001900
Device Catalogue NumberH749201001900
Device Lot Number0035635711
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date05/04/2026
Date Device Manufactured01/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexUnknown
Patient Weight58 KG